Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 8604153, 1 page

Corrigendum to “A Three-Point Boundary Value Problem with an Integral Condition for a Third-Order Partial Differential Equation”

Laboratoire Equations Differentielles, Département de Mathematiques, Université Mentouri Constantine, 25000 Constantine, Algeria

Correspondence should be addressed to C. Latrous; moc.liamg@hahcsuortal

Received 17 July 2017; Accepted 3 August 2017; Published 26 November 2017

Copyright © 2017 C. Latrous and A. Memou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Latrous and A. Memou, “A three-point boundary value problem with an integral condition for a third-order partial differential equation,” Abstract and Applied Analysis, vol. 2005, no. 1, pp. 33–43, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Denche and A. Memou, “Boundary value problem with integral conditions for a linear third-order equation,” Journal of Applied Mathematics, vol. 2003, no. 11, pp. 553–567, 2003. View at Publisher · View at Google Scholar · View at MathSciNet